MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" (10 CM) APPX 0.89 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE¿ CLEAR, 2 CHEC; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" (10 CM) APPX 0.89 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE¿ CLEAR, 2 CHEC; STOPCOCK, I.V. SET
Catalog Number MC33687
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Two (2) photos were returned by the customer showing the area of leakage.Received one (1) used mc33687 smallbore trifuse ext set for inspection.One (1) of the microclaves of the male luer was not fully inserted into the female luer of the check valve.The threads of the female luer were exposed.The set was leak tested per product specifications.There was leakage from the incomplete connection.The probable cause of the leakage is due to an incomplete insertion during manual assembly in ensenada.A device history review (dhr) lot # review could not be conducted because no lot number(s) was/were identified.
 
Additional Manufacturer Narrative
D4 and h4 the lot#, expiration date, and manufacture date are unknown.The device has been received for evaluation.The investigation is pending completion.
 
Event or Problem Description
A complaint was received regarding a 4" (10 cm) appx 0.89 ml, smallbore trifuse ext set w/3 microclave¿ clear, 2 check valve, 3 clamps (2 white, red), rotating luerthat experienced leakage.It was reported that patient with history of seizures and required sedation due to decompensation from day shift prior.Writer found a wet spot under the trifuse running the midazolam (for seizures and sedation) and the hydromorphone (sedation).The actual trifuse looked like it was damaged during the manufacturing process as the clave looks crooked where it's fused to the filter.This fuse was running midaz which was initiated for seizures and that night the patient had new eye deviation findings (though no true signs of seizures).Do not know if this is connected to the midaz fuse leaking.The date of incident was on (b)(6) 2025 at 08:00:00 in cccu (cardiac critical care unit).The defective item was saved and is available for investigation.Photos of the actual defective item were provided.The status of the product at the time of the event was used on a patient.The sample does not contain any hazardous materials.There was no patient harm and no delay in therapy.

Brand Name
4" (10 CM) APPX 0.89 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE¿ CLEAR, 2 CHEC
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22101652
Report Number9617594-2025-01116
Device Sequence Number20675814
Product Code FMG
UDI-Device Identifier00887709064362
UDI-Public00887709064362
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33687
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MIDAZOLAM AND HYDROMORPHONE, MFR UNKNOWN.
Patient SexUnknown